Previous |  Up |  Next


Title: Poznámka k theorii rovnic differenciálních lineárních. [IV.] (Czech)
Title: A remark on the theory of linear differential equations. [IV.] (English)
Title: Eine Bemerkung zur Theorie der linearen Differentialgleichungen. [IV.] (German)
Author: Rádl, František
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 42
Issue: 1
Year: 1913
Pages: 20-28
Category: math
idZBL: JFM 44.0374.03
DOI: 10.21136/CPMF.1913.122120
Date available: 2009-08-29T15:20:35Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_042-1913-1_3.pdf 1.176Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo